Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am a male diabetic nueropathy patient with foot soles and fingers are getting soft and loose. Aged 59. I am already weak lean and getting more weak. I am vegetarian and depending on poor diet. I am taking voglistargm2 2 times lipacic acid 600 mg. And ecospirin75 once a day and stressnil 5 mg. At bed time. My doctors advice not to take multivitamins. But I feel very weak that unable even go to walking. My sugar level is desirable. Will you please prescribe any affordable multivitamin tablet or food supplement that is suitable for me. Thanks. With regards.

1 Doctor Answered
You are a vegetarian. This means you certainly have vit b12 deficiency and that is aggravating your neuropathy. Also the drugs you are receiving are not for lean diabetics. Kindly consult further for detailed treatment.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.